Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online
Ask a Urologist   »  

Is stinging in penis caused due to excessive masturbation?

User rating for this question
Excellent
Answered by
Practicing since : 2005
Answered : 731 Questions
Question
I havnt had sex since Christmas, and it was with my Girlfriend of 2 years. Its been about 3+ weeks and just last night I felt a stinging in the Tip of my penis on the Hole. Its a Tiny bumb thats a little Red and isa little painful to the touch. Like I said, I Havnt had sex in Weeks and I Wear Protection when I do. Ill Admit Ive Masturbated a bit excessively lately and want to know if That is the cause?
Posted Fri, 14 Feb 2014 in Urinary and Bladder Problems
 
 
Answered by Dr. Manuel C See IV 6 hours later
Brief Answer: Might be a XXXXXXX in the mucosa due to masturbation. Detailed Answer: Good day and thank you for being with healthcare magic! due to your excessive masturbation, this has caused swelling and Inflammation to your penile opening or what we call urethral meautus. The pain is primarily caused by the inflammation. Abstaining from masturbation while there is pain would help a lot heal your penis and prevent further inflammation from happening. For my patients I would prescribe and NSAIDs (Tylenol, Ibuprofen etc) round the clock for a few days to help with the swelling . I would also request a urinalysis to check and rule out infection from the urinary tract. I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications at: WWW.WWWW.WW I would gladly help you. Best wishes. Regards, Manuel C. See IV, M.D. DPBU FPUA
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor